Works matching DE "IMMERSIONS (Mathematics)"
Results: 259
RECOVERY OF A SURFACE WITH BOUNDARY AND ITS CONTINUITY AS A FUNCTION OF ITS TWO FUNDAMENTAL FORMS.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 2, p. 99, doi. 10.1142/S0219530505000509
- By:
- Publication type:
- Article
ON THE RECOVERY AND CONTINUITY OF A SUBMANIFOLD WITH BOUNDARY.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 2, p. 119, doi. 10.1142/S0219530505000510
- By:
- Publication type:
- Article
ON ISOMETRIC IMMERSIONS OF A RIEMANNIAN SPACE WITH LITTLE REGULARITY.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 3, p. 193, doi. 10.1142/S0219530504000357
- By:
- Publication type:
- Article
ON THE RECOVERY OF A MANIFOLD WITH PRESCRIBED METRIC TENSOR.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 433, doi. 10.1142/S0219530503000235
- By:
- Publication type:
- Article
Splitter Theorems for 4-Regular Graphs.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 3, p. 329, doi. 10.1007/s00373-010-0916-y
- By:
- Publication type:
- Article
The geometric structure of solutions to the two-valued minimal surface equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 1/2, p. 59, doi. 10.1007/s00526-009-0301-y
- By:
- Publication type:
- Article
On critical normal sections for two-dimensional immersions in $${\mathbb R^{n+2}}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 35, n. 4, p. 497, doi. 10.1007/s00526-008-0217-y
- By:
- Publication type:
- Article
On the embedding problem for number fields in the case of an elementary Abellan kernel.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 421, doi. 10.1007/s10958-010-0146-0
- By:
- Publication type:
- Article
Normalized null hypersurfaces in nonflat Lorentzian space forms satisfying L<sub>r</sub>x = Ux + b.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 4, p. 1809, doi. 10.3906/mat-2102-37
- By:
- Publication type:
- Article
f-Biminimal immersions.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 564, doi. 10.3906/mat-1508-23
- By:
- Publication type:
- Article
Existence and uniqueness theorem for slant immersions in Kenmotsu space forms.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 409, doi. 10.3906/mat-0804-23
- By:
- Publication type:
- Article
Corrosion behavior of Ce-oxide/hydroxide coated AA7075-T6 prepared by dip immersion method.
- Published in:
- Turkish Journal of Engineering & Environmental Sciences, 2014, v. 38, n. 3, p. 363, doi. 10.3906/muh-1403-12
- By:
- Publication type:
- Article
Quasi-periodic dependence of the field of a point source on the density of a random discrete medium.
- Published in:
- Technical Physics Letters, 2007, v. 33, n. 2, p. 102, doi. 10.1134/S1063785007020034
- By:
- Publication type:
- Article
The role of Immersion Time on the Pure Molybdenum Electrochemical and Passive Response in 0.1 M NaCl Solution.
- Published in:
- Analytical & Bioanalytical Electrochemistry, 2019, v. 11, n. 9, p. 1217
- By:
- Publication type:
- Article
SOME APPLICATIONS OF ORDER-EMBEDDINGS OF COUNTABLE ORDINALS INTO THE REAL LINE.
- Published in:
- Real Analysis Exchange, 2018, v. 43, n. 2, p. 417, doi. 10.14321/realanalexch.43.2.0417
- By:
- Publication type:
- Article
Immersive Projection Technology for Visual Data Mining.
- Published in:
- Journal of Computational & Graphical Statistics, 2002, v. 11, n. 1, p. 163, doi. 10.1198/106186002317375668
- By:
- Publication type:
- Article
Almost monotonicity formula for H‐minimal Legendrian surfaces in the Heisenberg group.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 3, p. 1940, doi. 10.1002/cpa.22179
- By:
- Publication type:
- Article
Nonlinear Stability of Expanding Star Solutions of the Radially Symmetric Mass‐Critical Euler‐Poisson System.
- Published in:
- Communications on Pure & Applied Mathematics, 2018, v. 71, n. 5, p. 827, doi. 10.1002/cpa.21721
- By:
- Publication type:
- Article
Immersions in an Urban Game Project: Experiments and their Cognitive Implications.
- Published in:
- Spaces & Flows: An International Journal of Urban & Extra Urban Studies, 2016, v. 7, n. 4, p. 23, doi. 10.18848/2154-8676/cgp/v07i04/23-33
- By:
- Publication type:
- Article
The Effect of Infinity on Immersion in Virtual Exhibitions.
- Published in:
- International Journal of the Inclusive Museum, 2024, v. 17, n. 1, p. 83, doi. 10.18848/1835-2014/CGP/v17i01/83-105
- By:
- Publication type:
- Article
A Study on Immersion of Hand Interaction for Mobile Platform Virtual Reality Contents.
- Published in:
- Symmetry (20738994), 2017, v. 9, n. 2, p. 22, doi. 10.3390/sym9020022
- By:
- Publication type:
- Article
Event-Centered Maze Generation Method for Mobile Virtual Reality Applications.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 11, p. 120, doi. 10.3390/sym8110120
- By:
- Publication type:
- Article
ON MINIMAL SURFACES SATISFYING THE OMORI–YAU PRINCIPLE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 1, p. 33, doi. 10.1017/S0004972711002346
- By:
- Publication type:
- Article
EMBEDDING VERSUS IMMERSION IN GENERAL RELATIVITY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 8/9, p. 1501, doi. 10.1142/S0217751X09044887
- By:
- Publication type:
- Article
REPRESENTATIONS OF FREE PRODUCTS BY INFINITE UNITRIANGULAR MATRICES OVER FINITE FIELDS.
- Published in:
- International Journal of Algebra & Computation, 2004, v. 14, n. 5/6, p. 741, doi. 10.1142/S0218196704001931
- By:
- Publication type:
- Article
CONNECTIVE K-THEORETIC EULER CLASSES AND NON-IMMERSIONS OF 2<sup>k</sup>-LENS SPACES.
- Published in:
- Journal of the London Mathematical Society, 2001, v. 63, n. 1, p. 247
- By:
- Publication type:
- Article
Hypersurfaces with parallel Laguerre form in ℝ<sup>n</sup>.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2017, v. 22, n. 2, p. 75
- By:
- Publication type:
- Article
Double point-homogeneous spherical curves.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 1, p. 73, doi. 10.36045/bbms/1457560855
- By:
- Publication type:
- Article
The effect of immersion cleansers on gloss, colour and sorption of acetal denture base material.
- Published in:
- Gerodontology, 2013, v. 30, n. 2, p. 150, doi. 10.1111/j.1741-2358.2012.00657.x
- By:
- Publication type:
- Article
Self-intersections of immersions and Steenrod operations.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 137, n. 4, p. 272, doi. 10.1007/s10474-011-0189-9
- By:
- Publication type:
- Article
Curvature measures of pseudo-Riemannian manifolds.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2022, v. 2022, n. 788, p. 77, doi. 10.1515/crelle-2022-0020
- By:
- Publication type:
- Article
Immersion of Kähler manifolds in the class of convex submanifolds.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 526, doi. 10.1134/S0001434616090236
- By:
- Publication type:
- Article
On isometric immersion of nilmanifolds in Euclidean space.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 1/2, p. 122, doi. 10.1134/S0001434610010153
- By:
- Publication type:
- Article
Isometric Lagrangian immersion of horocycles of the hyperbolic plane in complex space.
- Published in:
- Mathematical Notes, 2008, v. 84, n. 3-4, p. 538, doi. 10.1134/S0001434608090253
- By:
- Publication type:
- Article
On the applicability to semirings of two theorems from the theory of rings and modules.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 3/4, p. 492, doi. 10.1134/S000143460803022X
- By:
- Publication type:
- Article
Chen’s Ricci inequalities and topological obstructions on null hypersurfaces of a Lorentzian manifold.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1714-y
- By:
- Publication type:
- Article
Immersion, the cinema, the sensorium, and ourselves.
- Published in:
- Planetarian, 2018, v. 47, n. 1, p. 40
- By:
- Publication type:
- Article
Efecto del número de capas en las propiedades superficiales de recubrimientos Si/Ti/Zr obtenidos a partir de suspensiones sol-gel.
- Published in:
- Revista Científica Guillermo de Ockham, 2010, v. 8, n. 2, p. 141
- By:
- Publication type:
- Article
GEOMETRIC GROUP THEORY AND 3-MANIFOLDS HAND IN HAND: THE FULFILLMENT OF THURSTON'S VISION.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2014, v. 51, n. 1, p. 53
- By:
- Publication type:
- Article
THE GOLDEN AGE OF IMMERSION THEORY IN TOPOLOGY: 1959-1973. A MATHEMATICAL SURVEY FROM A HISTORICAL PERSPECTIVE.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2005, v. 42, n. 2, p. 163, doi. 10.1090/S0273-0979-05-01048-7
- By:
- Publication type:
- Article
-flat modules and -injective modules.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 1, p. -1, doi. 10.1142/S1793557117500140
- By:
- Publication type:
- Article
COMPUTING DISTANCES AND GEODESICS BETWEEN MANIFOLD-VALUED CURVES IN THE SRV FRAMEWORK.
- Published in:
- Journal of Geometric Mechanics, 2017, v. 9, n. 2, p. 131, doi. 10.3934/jgm.2017005
- By:
- Publication type:
- Article
SOME EXISTENCE AND NONEXISTENCE RESULTS OF ISOMETRIC IMMERSIONS OF RIEMANNIAN MANIFOLDS.
- Published in:
- Communications in Contemporary Mathematics, 2004, v. 6, n. 6, p. 867, doi. 10.1142/S0219199704001562
- By:
- Publication type:
- Article
Reflection Principle and J-Complex Curves with Boundary on Totally Real Immersions.
- Published in:
- Communications in Contemporary Mathematics, 2002, v. 4, n. 1, p. 65, doi. 10.1142/S0219199702000592
- By:
- Publication type:
- Article
A Property of Isometric Mappings Between Dual Polar Spaces of Type $${DQ (2n, {\mathbb K})}$$.
- Published in:
- Annals of Combinatorics, 2010, v. 14, n. 3, p. 307, doi. 10.1007/s00026-010-0061-6
- By:
- Publication type:
- Article
On the convergence behavior of conformal immersion sequence from cylinders.
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 6, p. 1050, doi. 10.1007/s10114-014-1614-0
- By:
- Publication type:
- Article
Connes' embedding problem and Lance's WEP.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 10, p. 501, doi. 10.1155/S1073792804131528
- By:
- Publication type:
- Article
On totally real isotopy classes.
- Published in:
- IMRN: International Mathematics Research Notices, 2002, v. 2002, n. 2, p. 89, doi. 10.1155/S1073792802105125
- By:
- Publication type:
- Article
Analytic torsion of projective spaces and compatibility with immersions of Quillen metrics.
- Published in:
- IMRN: International Mathematics Research Notices, 1998, v. 1998, n. 8, p. 427, doi. 10.1155/S1073792898000282
- By:
- Publication type:
- Article
Criteria for imbeddings of Sobolev-Poincaré type.
- Published in:
- IMRN: International Mathematics Research Notices, 1996, v. 1996, n. 18, p. 881, doi. 10.1155/S1073792896000542
- By:
- Publication type:
- Article